Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Universal families and hypercyclic operators


Author: Karl-Goswin Grosse-Erdmann
Journal: Bull. Amer. Math. Soc. 36 (1999), 345-381
MSC (1991): Primary 47A99, 54H99; Secondary 47--02, 54--02
Published electronically: June 23, 1999
MathSciNet review: 1685272
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 47A99, 54H99, 47--02, 54--02

Retrieve articles in all journals with MSC (1991): 47A99, 54H99, 47--02, 54--02


Additional Information

Karl-Goswin Grosse-Erdmann
Affiliation: Fachbereich Mathematik, Fernuniversität Hagen, 58084 Hagen, Germany
Email: kg.grosse-erdmann@fernuni-hagen.de

DOI: http://dx.doi.org/10.1090/S0273-0979-99-00788-0
PII: S 0273-0979(99)00788-0
Keywords: Universal families, hypercyclic operators
Received by editor(s): August 4, 1998
Received by editor(s) in revised form: May 26, 1999
Published electronically: June 23, 1999
Additional Notes: This survey grew out of a talk given by the author on the occasion of the 60th birthday of Prof. Dr. W. Beekmann at the Fernuniversität Hagen, November 13, 1997.
Article copyright: © Copyright 1999 American Mathematical Society